Gradient estimates for solutions of the Lamé system with partially infinite coefficients in dimensions greater than two

Ji Guang Bao, Hai Gang Li, Yan Yan Li

Research output: Contribution to journalArticlepeer-review

19 Scopus citations

Abstract

We establish upper bounds on the blow-up rate of the gradients of solutions of the Lamé system with partially infinite coefficients in dimensions greater than two as the distance between the surfaces of discontinuity of the coefficients of the system tends to zero.

Original languageEnglish (US)
Pages (from-to)298-338
Number of pages41
JournalAdvances in Mathematics
Volume305
DOIs
StatePublished - Jan 10 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Babuška problem
  • Blow-up rate
  • Gradient estimates
  • Lamé system
  • Linear system of elasticity

Fingerprint

Dive into the research topics of 'Gradient estimates for solutions of the Lamé system with partially infinite coefficients in dimensions greater than two'. Together they form a unique fingerprint.

Cite this